Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5937016, 6 pages
http://dx.doi.org/10.1155/2016/5937016
Research Article

Split General Strong Nonlinear Quasi-Variational Inequality Problem

College of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121013, China

Received 27 April 2016; Accepted 11 October 2016

Academic Editor: Hung-Yuan Chung

Copyright © 2016 Yali Zhao and Dongxue Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan, M. Goursat, and J.-L. Lions, “Controle impulsionn-el et inequations quasi-variationnelles stationnaires,” Comptes Rendus de l'Académie des Sciences, Series A-B, vol. 276, pp. A1279–A1284, 1973. View at Google Scholar
  2. K. R. Kazmi, “Split general quasi-variational inequality problem,” Georgian Mathematical Journal, vol. 22, no. 3, pp. 385–392, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Censor, A. Gibali, and S. Reich, “Algorithms for the split variational inequality problem,” Numerical Algorithms, vol. 59, no. 2, pp. 301–323, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity-modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, no. 10, pp. 2353–2365, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. L. Combettes, “The convex feasibility problem in image recovery,” Advances in Imaging and Electron Physics, vol. 95, no. C, pp. 155–270, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. K. R. Kazmi, “Split nonconvex variational inequality problem,” Mathematical Sciences, vol. 7, article 36, 2013. View at Google Scholar
  8. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society. Second Series, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus